Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1535826, 14 pages
Research Article

Numerical Solutions of Coupled Systems of Fractional Order Partial Differential Equations

1Department of Mathematics, Sun Yat-Sen University, Guangzhou, China
2Department of Mathematics, University of Malakand, Chakdara Dir (L), Khyber Pakhtunkhwa, Pakistan

Correspondence should be addressed to Kamal Shah; moc.liamg@804hahslamak

Received 26 May 2017; Revised 11 July 2017; Accepted 16 July 2017; Published 20 September 2017

Academic Editor: Rehana Naz

Copyright © 2017 Yongjin Li and Kamal Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yinghui He, and Yunmei Zhao, “Applications of Separation Variables Approach in Solving Time-Fractional PDEs,” Mathematical Problems in Engineering, vol. 2018, pp. 1–10, 2018. View at Publisher · View at Google Scholar